# SDR DALA2022031701781

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,625 hours, 24,781 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - SEAT TRACK Y-765 HAS SIGNS OF CORROSION AT FR21. CORRECTIVE ACTION: REMOVED CORROSION ON SEAT TRACK Y-765 FR21 IAW AIRBUS 319 SRM 51-74-00. (2158045)
